# SDR 2021FA0000111

- Difficulty date: April 12, 2021
- Submitted: April 21, 2021
- Operation: General aviation
- Aircraft: N722SC
- Make and model: Cirrus SR22
- Aircraft serial: 1776
- Aircraft time: 1,426 hours
- Engine: Cont IO550N
- Engine time: 294 hours
- System (JASC): 7600 · Engine Controls
- Part: Alt Air Door
- Part number: 15710002
- Condition: Separated
- Location: Flapper Valve
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THROTTLE STUCK HALF WAY OPEN DURING FLIGHT.  INSPECTED THROTTLE CONTROL AFT OF FIREWALL WITH NO DEFECTS.  DISASSEMBLED Y PIPE THAT HOUSES THE ALTERNATE AIR FLAPPER VALVE AND FILTER.  DISCOVERED MOST OF THE FLAPPER VALVE UP TO THE HINGE BOLT BROKEN OFF AND LODGED IN THE THROTTLE BODY.  THE FLAPPER VALVE PREVENTED THE THROTTLE FROM CLOSING.  INSTALLED NEW ALTERNATE AIR FLAPPER VALVE ASSY P/N 15710-002.  THE FAILURE SEEMS TO ORIGINATE WHERE THE RADIUS OF THE HINGE MEETS THE FLAT SURFACE OF THE VALVE ON EITHER SIDE OF THE SANDWICHED FLAPPER.
